Table of Contents
Advances in Numerical Analysis
Volume 2014 (2014), Article ID 504825, 17 pages
http://dx.doi.org/10.1155/2014/504825
Research Article

Monotonicity Preserving Rational Quadratic Fractal Interpolation Functions

Department of Mathematics, Indian Institute of Technology Madras, Chennai 600036, India

Received 4 June 2013; Accepted 13 October 2013; Published 30 January 2014

Academic Editor: Hassan Safouhi

Copyright © 2014 A. K. B. Chand and N. Vijender. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. B. Chand and N. Vijender, “Monotonicity Preserving Rational Quadratic Fractal Interpolation Functions,” Advances in Numerical Analysis, vol. 2014, Article ID 504825, 17 pages, 2014. doi:10.1155/2014/504825